Counting configuration-free sets in groups
Rights accessOpen Access
© 2017 Elsevier Ltd. We provide asymptotic counting for the number of subsets of given size which are free of certain configurations in finite groups. Applications include sets without solutions to equations in non-abelian groups, and linear configurations in abelian groups defined from group homomorphisms. The results are obtained by combining the methodology of hypergraph containers joint with arithmetic removal lemmas. Random sparse versions and threshold probabilities for existence of configurations in sets of given density are presented as well.
CitationRue, J., Serra, O., Vena , L. Counting configuration-free sets in groups. "European journal of combinatorics", 1 Gener 2017, vol. 66, p. 281-307.